# SDR SWAA2021101418504

- Difficulty date: September 15, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 45,638 hours, 27,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 55FB HAS CRACKED SUPPORT BRACKET ; / [01] REMOVED AND REPLACED SUPPORT BRACKET ON PANEL 551FB PER SRM 51-40-02; [02] REMOVED AND REPLACED SUPPORT BRACKET ON PANEL 551FB PER SRM 51-40-02 C/W INSPECTION
